MAUDE Adverse Event Report: MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT - TWO-PIECE CHIN - MEDIUM; MEDIUM TWO-PIECE CHIN

MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT - TWO-PIECE CHIN - MEDIUM; MEDIUM TWO-PIECE CHIN
Model Number OP8321
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Edema (1820); Unspecified Infection (1930); Inflammation (1932)
Date of Event 05/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that due to the infection, the whole implant was explanted, but was not returned and no further information was made available.The complainant made no indication that the omnipore implant reliability or performance were contributing factors to the adverse event.Review of the manufacturing documentation and sterilization documentation for the device in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.Despite good faith efforts to obtain additional information, the complainant was unable to provide any further patient or procedural details.Based on the information received, the cause of the reported incident could not be conclusively determined.If additional information is received, it will be provided in a supplemental report.Device and packaging were discarded and not available for evaluation.Retained sample from same lot was evaluated for packaging defects.No defects observed.Corrected data: on 02/07/2019 - follow-up to correct manufacturer number on initial submission dated 03/22/2018.Operator of device: remove value of physician.Occupation: removed value of other: distributor.Conclusion and method code removed; device and packaging were discarded and not available for evaluation.
 
Event or Problem Description
Email notification was received from our distributor (b)(4) on feb.21, 2018 indicating that a physician reported patient developed a post-surgical infection after the implantation of an omnipore two-piece chin (op8321).Device was implanted on (b)(6) 2017.It was reported that 1 month after surgery the patient began to have an inflammatory reaction, secretion, edema and swelling.The physician drained the site and prescribed antibiotic.The patient had an improvement for 15 days, then came back presenting the same inflammatory condition.The physician performed a surgery removing and cleaning the implanted device, treating patient with antibiotic, and re-implanted the original device.After 2 weeks, patient returned with all the same reactions and on (b)(6) 2018 the implanted device was removed.Today the patient is well.

Brand Name
OMNIPORE SURGICAL IMPLANT - TWO-PIECE CHIN - MEDIUM
Common Device Name
MEDIUM TWO-PIECE CHIN
Manufacturer (Section D)
MATRIX SURGICAL USA
4025 welcome all road
suite 120
atlanta GA 30349 1876
MDR Report Key8318300
Report Number3009383407-2018-00001
Device Sequence Number1649910
Product Code KKY
UDI-Device Identifier00855421005253
UDI-Public00855421005253
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123908
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2021
Device Model NumberOP8321
Device Catalogue NumberOP8321
Device Lot Number030070616
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2018
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR